# SDR SWAA201201216

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 14,006 hours, 8,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS FELL OFF.  REPLACED SIGN PER M/M.
